# SDR SWAA2021032353039

- Difficulty date: March 2, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A9403257
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CGO BAY; FWD FLOOR PNL ATTACH SPLICE; CORRODED AT MARKED FASTENER HOLE; BS 430; LBL 17; WL 156. / REMOVED AND REPLACED ON FCB FWD FLOOR PNL ATTACH SPLICE BS430 WL156 P/N 143A9403-257 P/O #817636 LBL21 - RBL13. IAW AIPC 53-42-11-04 AND DWG 143A7500 80641 15MAR21. NOT ALLOWABLE DAMAGE IN THE SRM. PARTS DO NO HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9R
